# SDR CALA2024111102830

- Difficulty date: October 14, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 87,286 hours, 21,248 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bushing
- Part number: 141N99462
- Condition: Damaged
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING GVI OF UPPER DRAG LINK INNER BUSHINGS FOR OK TO INSTALL, FOUND RH BUSHINGS TO BE SCORED AND METAL SHAVINGS.
